# SDR ASOA2016032114668

- Difficulty date: March 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 21,893 hours, 21,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT BS 544 - 559+64 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11, AND AMM 53-01-11-400-802.
